Losing sex drive after medication?

Before I started my antidepressants and birth control I would initiate all our intimate times and I was in the mood all the time. Afterwards I'm never in the mood and never think to imitate anything. Does anyone else get this? And if you were on the otherwise how do you feel about your partner going from 100 to 10?

0|0
16

Most Helpful Girl

  • It happens all the time, maybe consider talking to your doctor about different medications? And it can be a strain on a relationship, especially if a big part of the relationship revolves around sex, but if your partner is someone who you really trust and who loves you, then I’m sure they’ll understand and bear with you

    0|0
    0|0

Most Helpful Guy

  • It happens. Tell your doctor and they may try something else. My girlfriend is struggling with that. She was on one that left her in a fog all the time, so they changed it. Then one that killed her libido. They told her to keep taking them and see if it came back.. it didn't. So they had to change it again.

    0|0
    0|0
    • I've changed once and went back to the doctor and she said to try some supplements that should cancel out the side effect but I'm not sure, bought some today and I'll see how it goes

    • Yeah, just jump through the hoops. No two people are exactly the same, so it takes some trial and error with meds and supplements to find a working combination.

Recommended Questions

Loading...

Have an opinion?

What Girls & Guys Said

05
  • Yes it can happen. Stop all these drugs or try to take replacement

    0|0
    0|0
  • A lot of drugs have an effect on sex drive for both men and women.

    0|0
    0|0
  • Yeah, antidepressants are a big one

    0|0
    0|0
  • Antidepressants can totally destroy the sex drive

    0|0
    0|0
  • Better talk to ur doctor about it.

    0|0
    0|0

Recommended myTakes

Loading...